# SDR SWI2024F01389

- Difficulty date: September 6, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON STRG 23L BETWEEN FS517.00-FS489.00 (MARKED) (C-CHECK RO 12/21/2024) (FILED OPEN)REPLACED STGR 23L BETWEEN FS517.00-FS489.00 REF CRJ700 SRM 53-00-03-201-001-A01, CRJ700 SRM 51-42-06-001-001-A01, , DWG SH670-30006 REV. A., DWG SH670-33200 REV. G., LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
